# SDR IPXA2023041692892

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,846 hours, 15,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL/H L1 DOOR EMERGENCY RED HANDLE IS TURNED DOOR IS IN DOWN POSITION C/B FOR DOOR IS PULLEDPUT L1 DOOR BACK IN NORMAL CONDITION PER MD11 AMM 52-10 OK FOR SERVICE SEE LP# 528149 ITEM #2 FOR SERVICING PAX DOOR PNEUMATIC STORAGE RESERVOIR
